My cousin overdosed on meth and marijuana and opium, when found he wasn t breathing and had blood coming out his eyes nose and mouth. What r his chances of survival he is on life support and has been ...
I can t stop spitting up and eventually throwing up 12 hours after smoking crystal meth. I am ... never died before so I have nothing to go on. I have heard drinking milk helps overdoses and that all ...
I smoke meth, wondering what these bumps are on my tongue after smoking and why my skin especially my legs and feet turn purple and the veins show. Also is it possible to overdose on meth and get sick ...
It s been going on a few weeks now... But I have really bad anal bleeding.. I can t regularly use ... a doctor.. I also may think I could have done some damage due to the fact I had a pretty major overdose ...
Ate too many gummy vitamins on accident. Ate 12 when normal dosage is 2. Thought they were regular gummies. I m fourteen. My sister poured them on the counter this morning because the bottle broke. She put them in a ziploc bag. I didn t know they...
when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel problems my mental condition...
overdose today my temerature is only 32.5 my body is ice cold and i have difficulty walking my legs and arms have gone mottled and my neck shoulder throat and mouth are ice cold if i speak to my own he tells ...
i was overdosed with dextrose during my 13th week of pregnancy while im at the hospital for vaginal bleeding . the 1L dextrose accidentally was down to 200ml in a span of no more than 10 minutes due ...
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upset stomach, bloating and indigestion
Nausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.
what are the overdose signs of meth? my boyfriend is having extreme temple pain on the right side and the right eye is bothering him. pain in right abdomen.
Thanks for using healthcare magic
Meth is a stimulant and it cause palpitation, headache, excessive sweating, dilated pupil, tremor and high blood pressure. Pain in temple and abdominal may be due to meth. In that case, better to consult a physician as soon as possible.
I mistakenly took three 400mg advil in one take 2 days ago and now have stomach pain. Is it a sign of overdose? please help. thank you.
It is not a sign of overdose but a symptom of gastritis caused by excess intake.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions